# SDR CA051012009

- Difficulty date: October 2, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 24,651 hours
- Engine: Rroyce SPEY55515
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Door
- Part time: 27,602 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, 13 INCH CRACK DISCOVERED ON EXTERNAL SKIN OF FWD SERVICE/EMERGENCY DOOR.  NO REPLACEMENT DOOR WAS IN STOCK.  REPAIRS WERE COMPLETED AS PER STRUCTURAL REPAIR MANUAL.  THIS AREA IS COVERED BY STRUCTURAL INSPECT PROGRAM WHICH IS COMPLETED EVERY 2000 CYCLES AND WAS DUE WITHIN 70 CYCLES.  FOKKER SERVICES HAVE BEEN CONTACTED FOR THEIR RECOMMENDATION REGARDING INSPECTION LVL AND FREQ.  ALL INITIAL FINDINGS ON SIP-1 ITEM 52-40-01 ARE FOUND WELL ABOVE INITIAL INSPECT AT 18700 CYCLES.  IN MAJORITY OF FINDINGS, CRACK SIZE IS IN BETWEEN 8 AND 11 INCH.  CRACK GROWTH CALCULATIONS (50 MM - 250 MM) DO SHOW A RAPID GROWTH.  HOWEVER, TAKING INTO ACCOUNT A SCATTER FACTOR OF 3, 3200 CYCLE INTERVAL SHOULD COVE
